# SDR AALA20090721JFK01

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- Aircraft time: 47,024 hours, 18,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK, EMERGENCY EGRESS LIGHTING INOPERATIVE FROM ROW 29 TO 37 LEFT.  REPLACED BATTERY PACK FOR EMERGENCY EGRESS LIGHTS FOR ROWS 29 TO 37 LEFT.
